# SDR SWAA011742

- Difficulty date: June 16, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 43,808 hours, 42,594 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Fitting
- Part number: 6567172
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LH MLG WALKING BEAM ATTACH FITTING CORRODED.                          R&R BEAM ATTACH FITTING PER MM.
